# SDR UALA2012073104123

- Difficulty date: July 30, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 52,863 hours, 14,911 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Bs 1402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO PUNCTURES IN AFT CARGO BAY FLOOR PANEL AT STA 1402.  FIRST HOLE 4X5 AND SECOND HOLE 2.5 X .5.  REPAIRED DAMAGED FLOOR PANEL PER MM 53-30-98 REPAIR 4.D
